# SDR CALA2015063000543

- Difficulty date: June 30, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N76159
- Make and model: Boeing 737824
- Aircraft serial: 30132
- Aircraft time: 16,425 hours, 5,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGED AT STATION 410, STRINGER 24L & STATION 460, STRINGER 20L FUSELAGE SKIN.  REPAIR ACCOMPLISHED IAW ECRA 5331-02037 & ECRA 5331-02038.  SEE NR 4918501, 4918502, 4918503, 4918506, 4918507, 4918508, 4918509 FOR ALL WORK ACCOMPLISHED.
